Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 1 (2011)

Font Size:  Small  Medium  Large

Stability of cubic functional equation in non-Archimedean $\mathcal L$-fuzzy normed spaces

Nasrin Eghbali

Abstract


We determine some stability results concerning the cubic func-tional equation in non-Archimedean fuzzy normed spaces. Our result can be regarded as a generalization of the stability phenomenon in the framework of L-fuzzy normed spaces.


Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+